# SDR CHQA20130705275

- Difficulty date: July 5, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,046 hours, 20,982 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,902 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521699003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE ANGLE CAP ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  THE ANGLE CAP ON THE OMEGA BEAM WAS REPLACED IAW SRM 53-00-10.
